# SDR SWAA2022012783603

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORPANEL INSERTS 241ABF / REPAIRED DAMAGE AND REPLACED CORRODED INSERTS ON CABIN FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-9. 56749U 26JUN17
